# SDR DHL95802004

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Grabbing
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF, SUSPECTED FLAT TIRE OR BRAKE GRABBING.  INSPECTED RIGHT TIRES AND BRAKE, NO FAULTS NOTED AND THE BRAKES OPERATE NORMALLY.
